# SDR ASAA0782224

- Difficulty date: November 8, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995792118
- Condition: Delaminated
- Location: Bs 826-928
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAT STIFFENER CREASED ON AFT SIDE AND PANEL HAS 1 INCH CRACK IN CENTER AREA STA 826 TO STA 928 RBL 44 TO RBL 54.  REMOVED DAMAGED HAT CHANNEL, INSTALLED A REPLACEMENT CHANNEL IAW MD80 SRM 51-10-4 PG 1 & 51-30-2 PG 1.  REPAIRED CRACK IAW MD80 SRM 53-01 PG 12 FIG 2.
